# SDR DALA2024041904572

- Difficulty date: April 18, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N776DE
- Make and model: Boeing 737-8EH
- Aircraft serial: 39624
- Aircraft time: 26,463 hours, 16,290 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(LOG 5264802) DIRTY SOCK SMELL FROM TOGA TO APPROXIMATELY 5000FT MSL BOTH PILOTS AND ONE FWD FA REPORTED SMELLING. PERFORMED ODI T/SING PER B737 FIM 21-06 NO ODOR .SUSPECT ENG WASH PREV NIGHT REPLACED RECIRC FILTERS PER B737 AMM 21-25 RAN ENG AT T.O NO ODOR SYS CKS NORMAL.
